# SDR BJNA001204

- Difficulty date: December 27, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445101771
- Condition: Chafed
- Location: Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 31,000FT THE, B, LOW QUANTITY LIGHT ILLUMINATED IN FLIGHT, SYSTEM QUANTITY SHOWED 1.25 GALLONS, PILOT PERFORMED THE QRH FOR LOSS OF, B, SYSTEM HYDRAULICS, AND DIVERTED TO CEDAR RAPIDS IOWA.FOUND PRESSURE LINE NR6 SPOILER CHAFFED THRU, REPLACED HARD LINE WITH COMPATABLE FLEX HOSE.  SERVICED HYDRAULICS LEAK AND OPS CHECKED NORMAL.
